I recently started taking Suboxone to taper off of pain management. I am on day 6 now. Since day 2 I have had severe swelling in my calves and ankles. I have had problems with swelling previously but it is usually only a day or two and almost ALWAYS subsides at nighttime when i've laid down to rest. I wake up and the swelling is either gone or significantly improved. Well, this time it is not going away and I am getting worried. Anyone else have any problems with this? Anyone have any ideas regarding an interaction? All of the Suboxone product information is pretty vague, as in; it is a possible side-effect but not likely. Thanks in advance!
There have been several people who wrote in and reported swelling while on the new subs films, so, even if it doesn't say that is a side effect in the literature, it has been reported here by several people. You need to let your subs doctor know asap and call your pharmacist also to see if there is anything you can do to get the swelling down. You might want to have your blood pressure checked just in case, sometimes the pressure goes up when you swell. If you are not on the films, and are on the tablets, you still need to tell your doctor, and maybe a dose adjustment is needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
I have been taken suboxone for 3 months and my feet and ankles are swelling up alot. Is this a side?
Posted 27 Feb 2011 • 2 answers
Posted 6 May 2011 • 2 answers
Posted 16 May 2011 • 1 answer
Posted 6 May 2017 • 0 answers